Characteristic-independence of Betti numbers of graph ideals

Katzman, M. (2006) Characteristic-independence of Betti numbers of graph ideals. Journal of Combinatorial Theory Series A, 113 (3). pp. 435-454. ISSN 0097-3165

Abstract

Metadata

Authors/Creators:
  • Katzman, M.
Copyright, Publisher and Additional Information: © 2006 Elsevier. This is an author produced version of a paper subsequently published in Journal of Combinatorial Theory Series A. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: graph ideal; Betti numbers; Stanley-Reisner rings
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 15:30
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1016/j.jcta.2005.04.005
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jcta.2005.04.005

Download

Filename: Katzman13.pdf

Share / Export

Statistics